# SDR YENA2023024100192

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N2060J
- Make and model: Airbus A321-271N
- Aircraft serial: 09398
- Aircraft time: 7,014 hours, 2,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1402, FLL-JFK. 'L1 DOOR SLIDE SHOWS NOT ARMED INFLIGHT; CLEANED L1 DOOR TRACK AS REQUIRED COULD NOT DUPLICATE ON GROUND. A/C OK TO CONTINUE.'
